Taking Fexofenadine With Juice or Benadryl

What are the effects of taking fexofenadine with fruit juice?

EpiPen

  • For use in emergencies
  • Acts quickly to treat allergic reactions
  • Easy to administer
From
£49.99 View Product

Fexofenadine

  • Antihistamine medication to treat hay fever
  • Relieves runny nose, itchy eyes and sneezing
  • Offers effective relief
From
£12.99 View Product

What are the effects of taking fexofenadine with fruit juice?

Taking fexofenadine with fruit juice can make the fexofenadine less effective.

Is there anything stronger than fexofenadine? Several studies have found that cetirizine (Zyrtec) is more effective than fexofenadine (Allegra) for relieving symptoms of allergic rhinitis and urticaria. Cetirizine also appears to have a longer lasting effect.

If you take fexofenadine with fruit juice, what happens?

Fruit juices can decrease the amount of Allegra that your body absorbs. This may make the drug less effective. Wait at least 4 hours after drinking fruit juice before taking Allegra to avoid this interaction.[1]

  • What happens if you take fexofenadine with fruit juice?

Can I take 240 mg of fexofenadine? For oral doses of fexofenadine hydrochloride up to 240 mg per day (120 mg taken twice daily), the pharmacokinetics are linear.

Can you drink apple juice with fexofenadine?

Do not drink grapefruit juice, orange juice or apple juice while taking fexofenadine. It might make you more likely to have side effects.

Does fexofenadine cause anxiety? If you experience severe dizziness, anxiety, a restless feeling, tremors, or nervousness while taking fexofenadine and pseudoephedrine, stop using the medication and call your doctor immediately.

Can you take fexofenadine if you have asthma? Terfenadine, in doses of 120 or 180 mg twice a day, was effective in reducing symptoms and improving pulmonary function in mild and moderate allergic asthma. The drug was not effective in treating severe perennial asthma. The doses of fexofenadine used to treat allergic rhinitis did not have much effect on seasonal allergic asthma.

What is the effect of fexofenadine on blood pressure?

For people with heart disease who suffer from allergies, medicines such as Allegra, Zyrtec or Claritin should be safe. However, medicines containing decongestants could increase your blood pressure and heart rate or interfere with your heart medication. These medicines include Allegra-D, Zyrtec-D and Claritin-D.[2]

  • Does fexofenadine raise blood pressure?
  • Can fexofenadine raise blood pressure?
  • Does fexofenadine affect blood pressure?

Can fexofenadine cause itching? In some people histamine can also cause the bronchial tubes to constrict and make breathing difficult. Some people develop hives when they come into contact with histamine. Hives are marked by severe itching of the skin.

What is the difference between fexofenadine hydrochloride and a decongestant?

Allegra-D (fexofenadine hcl and pseudoephedrine hcl) is a combination of an antihistamine and a decongestant. It is used to treat sneezing, cough, runny or stuffy nose, itchy or watery eyes, hives, skin rash, itching, and other symptoms of allergies and the common cold.[3]

  • Is fexofenadine hydrochloride a decongestant?

Can you take cetirizine and fexofenadine together?

You can take both medications at the same time if your allergy is particularly bad, as there are no known interactions. This is a therapeutic duplication. Usually, it is recommended to take only one antihistamine at any time. However, if you have been prescribed to take both together, then it is appropriate.[4]

  • Can you mix cetirizine with fexofenadine?

Can I take fexofenadine and diphenhydramine together?

You shouldn't mix most allergy medicines together. You should not take multiple oral antihistamines together, such as Benadryl, Claritin, Zyrtec, Allegra or Xyzal.[5]

  • Can I take fexofenadine and Benadryl together?
  • Can you take fexofenadine and Benadryl at the same time?
  • Can you take fexofenadine and Benadryl?

What is the difference in efficacy between cetirizine and fexofenadine?

Allegra is effective within two hours, while Zyrtec takes effect within one hour. Several studies have found cetirizine (Zyrtec) to be more effective than fexofenadine (Allegra) at relieving symptoms of allergic rhinitis. Cetirizine also appears to have a longer duration of action than fexofenadine.[6]

  • What is the difference between cetirizine and fexofenadine?

References

  1. https://www.healthline.com/health/allergies/allegra-vs-zyrtec
  2. https://healthblog.uofmhealth.org/heart-health/why-high-blood-pressure-and-cold-meds-dont-mix
  3. https://www.rxlist.com/allegra-d-side-effects-drug-center.htm
  4. https://www.drugs.com/medical-answers/can-i-take-allegra-in-the-morning-and-zyrtec-in-492773/
  5. https://www.singlecare.com/blog/mixing-allergy-medicine/
  6. https://www.drugs.com/medical-answers/allegra-zyrtec-difference-3130012/

EpiPen

  • For use in emergencies
  • Acts quickly to treat allergic reactions
  • Easy to administer
From
£49.99 View Product

Fexofenadine

  • Antihistamine medication to treat hay fever
  • Relieves runny nose, itchy eyes and sneezing
  • Offers effective relief
From
£12.99 View Product